A MODEL FOR CONTROL OF HIV/AIDS WITH PARENTAL CARE  被引量:1

A MODEL FOR CONTROL OF HIV/AIDS WITH PARENTAL CARE

在线阅读下载全文

作  者:GBENGA JACOB ABIODUN NIZAR MARCUS KAZEEM OARE OKOSUN PETER JOSEPH WITBOOI 

机构地区:[1]Department of Mathematics and Applied Mathematics University of the Western Cape Private Bag X17, Bellville 7535, South Africa [2]Department of Mathematics, Vaal University of Technology Private Bag X021, Vanderbijlpark 1900, South Africa [3]Department oJ Mathematzcs and Applied Mathematzes University of the Western Cape Private Bag X17, BeUviUe 7535, South Africa

出  处:《International Journal of Biomathematics》2013年第2期131-145,共15页生物数学学报(英文版)

摘  要:In this study we investigate the HIV/AIDS epidemic in a population which experiences a significant flow of immigrants. We derive and analyze a mathematical model that describes the dynamics of HIV infection among the immigrant youths and how parental care can minimize or prevent the spread of the disease in the population. We analyze the model with both screening control and parental care, then investigate its stability and sensitivity behavior. We also conduct both qualitative and quantitative analyses. It is observed that in the absence of infected youths, disease-free equilibrium is achievable and is globally asymptotically stable. We establish optimal strategies for the control of the disease with screening and parental care, and provide numerical simulations to illustrate the analytic results.

关 键 词:HIV/AIDS infected immigrants basic reproduction number disease-freeequilibrium endemic equilibrium parental care. 

分 类 号:O175[理学—数学] Q78[理学—基础数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象